MathSciNet Relay Station
MathSciNet bibliographic data
MR2055385 (2005d:22016) 22E50 (20G05)
Badulescu, A. I.; Renard, D. A. Sur une conjecture de Tadić. (French) [On a conjecture of Tadić] Glas. Mat. Ser. III 39(59) (2004), no. 1, 49–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement